# SDR AALA201707179039

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug MD 83
- Aircraft serial: 53595
- Aircraft time: 53,492 hours, 26,328 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Saturated
- Location: Ac  Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  VERY STRONG SMELL OF DIRTY GYM SOCKS DURING TAKEOFF ROLL, SMELL DISSIPATED DURING CLIMBOUT.  R&R COALESCER BAG IAW AMM 21-20-02.  ACCOMPLISHED MCM CARD 21-92-12. NO ODOR PRESENT AT THIS TIME.
